# SDR VNAA2014021900014

- Difficulty date: February 19, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N228PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7897
- Aircraft time: 24,614 hours, 24,736 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Diode
- Condition: Open
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LEFT THRUST REVERSER UNLOCK MESSAGE IN FLIGHT. CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT. MAINTENANCE TROUBLESHOT, FOUND A DIODE WITH AN OPEN CIRCUIT, R & R DIODE TERMINAL BLOCK AND PERFORMED CHECKS IAW AMM.  AIRCRAFT RELEASED FOR SERVICE.
